# SDR DL757952726

- Difficulty date: June 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- System (JASC): 7111 · Engine Cowl Flaps
- Part: Cowl
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND DAMAGE TO NOSE LIP AT THE 11 O'CLOCK POSITION.  REPAIRED PER SRM 54-11-01, FOR NR 2 INTAKE COWL AT SHOP INSPECTION.
